# SDR SIMA992471

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SB
- Make and model: Saab 340B
- Aircraft serial: 340B346
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SOME CABIN EMERGENCY LIGHTS DID NOT ILLUMINATED.  REMOVED AND REPLACED ONE EMERGENCY LIGHT BATTERY POWER SUPPLY. OPERATIONAL CHECK GOOD.  (M)
